# SDR SIMA20150905003

- Difficulty date: September 5, 2015
- Submitted: September 7, 2015
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 38,090 hours, 35,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN LT OVERWING EMER LIGHT INOPERATIVE.  R & R CABIN LT OVERWING EMER LIGHT LAMP IAW AMM 33-50-07.  OPERATIONS CHECKED GOOD.
